# SDR ASMF200501008

- Difficulty date: January 15, 2005
- Submitted: January 18, 2005
- Operation: Air carrier
- Aircraft: N583MD
- Make and model: Doug MD 83
- Aircraft serial: 49659
- Aircraft time: 38,952 hours, 29,839 cycles
- Engine: Pwa JT8D219
- Engine time: 33,368 hours, 20,927 cycles
- System (JASC): 8010 · Engine Cranking
- Part: Duct
- Part number: 5938255501
- Condition: Damaged
- Location: Rt Engine
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ENGINES STARTING, RT ENGINE DID NOT STARTED BECAUSE N1 WAS OUT OF SERVICE. DURING MAINTENANCE REVISION WAS DETECTED 8TH STAGE DUCT BROKEN. DUCT WAS REPLACED AND TESTS WERE PERFORMED IAW MM 71-00-01, ALL CORRECT.
